Depósito Digital de Documentos de la UAB Encontrados 6 registros  La búsqueda tardó 0.01 segundos. 
1.
29 p, 5.8 MB Zero--Hopf bifurcations in 3-dimensional differential systems with no equilibria / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
2018 - 10.1016/j.matcom.2018.03.008
Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76  
2.
29 p, 409.2 KB Polynomial Hamiltonian systems of degree 3 with symmetric nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian planar polynomial vector fields of degree 3 symmetric with respect to the x-axis having a nilpotent center at the origin.
2018 - 10.1016/j.matcom.2017.06.002
Mathematics and computers in simulation, Vol. 144 (Feb. 2018) , p. 60-77  
3.
50 p, 374.9 KB Limit cycles bifurcating from a degenerate center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We study the maximum number of limit cycles that can bifurcate from a degenerate center of a cubic homogeneous polynomial differential system. Using the averaging method of second order and perturbing inside the class of all cubic polynomial differential systems we prove that at most three limit cycles can bifurcate from the degenerate center. [...]
2016 - 10.1016/j.matcom.2015.05.005
Mathematics and Computers in Simulation, Vol. 120 (2016) , p. 1-11  
4.
12 p, 272.4 KB Piecewise linear differential systems with two real saddles / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás(Brazil).Instituto de Matemática e Estatística) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we study piecewise linear differential systems formed by two regions separated by a straight line so that each system has a real saddle point in its region of definition. If both saddles are conveniently situated, they produce a transition flow from a segment of the splitting line to another segment of the same line, and this produces a generalized singular point on the line. [...]
2013 - 10.1016/j.matcom.2013.02.007
Mathematics and Computers in Simulation, Vol. 95 (2013) , p. 13-22  
5.
19 p, 311.7 KB Center conditions and cyclicity for a family of cubic systems: computer algebra approach / Fercec, Brigita (University of Maribor(Slovenia).Center for Applied Mathematics and Theoretical Physics) ; Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Using methods of computational algebra we obtain an upper bound for the cyclicity of a family of cubic systems. To that end we overcome the problem of nonradicality of the associated Bautin ideal by moving from the ring of polynomials to a coordinate ring. [...]
2013 - 10.1016/j.matcom.2013.02.003
Mathematics and Computers in Simulation, Vol. 87 (2013) , p. 55-67  
6.
7 p, 269.1 KB On the limit cycles of a class of piecewise linear differential systems in R^4 with two zones / Buzzi, Claudio Aguinaldo (Universidade Federal de Goias. Instituto de Matematica e Estatística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goias. Instituto de Matematica e Estatística)
We study the bifurcation of limit cycles from the periodic orbits of a four-dimensional center in a class of piecewise linear differential systems with two zones. Our main result shows that three is an upper bound for the number of limit cycles that bifurcate from a center, up to first order expansion of the displacement function. [...]
2011 - 10.1016/j.matcom.2011.08.006
Mathematics and Computers in Simulation, Vol. 82 (2011) , p. 533-539  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.